# SDR UHLA2009031400027

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 11,778 hours, 7,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, DIVERTED TO YYC.  DECLARED AN EMERGENCY, LANDED WITH NO INCIDENT.  MAINTENANCE RELEASED FLAP BRAKE, CLEARED INHIBITS, RAN IBIT TEST AND OPS CHECKED GOOD.  AIRCRAFT WAS INSPECTED ON ARRIVAL TO YEG, NO FLAP ACTUATORS FOUND TRIPPED.
